# SDR 2024FA0000137

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: General aviation
- Engine: Cfmint CFM567B263
- Engine time: 25,107 hours, 14,460 cycles
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 1873M84P01
- Part serial: NA
- Condition: Missing
- Location: Engine
- Part time: 25,107 hours, 14,460 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY PROCESS OF SM53, A NOTIFICATION OF NON CONFORMITY HAS BEEN RAISED BY MECHANIC REGARDING 14 EA SEALS PN 1873M84P01 THAT HAS BEEN FOUND TO BE MISSING ( REFER TO BELOW SCHEME) ENGINE HAS BEEN MAINTAINED IN SAESM BACK ON 2022 FOR FAN CASE REPLACEMENT, THIS WAS THE FIRST SV AFTER 12623 CYCLES ? NO INTERVENTION ON SM 53 WAS PERFORMED, FOLLOWING CUSTOMER FEEDBACK : NO INTERVENTION EITHER PERFORMED ON SM53 IN BETWEEN.
